advertisement
Question
Posted by: Eileen Hammann | 2011/10/02

Augmentin ES600mg

My seun 8 jaar, was met longontsteking in die hospitaal, met ontslag is Augmentin aan hom voorgeskryf.
Gister was die 5de dag van behandeling.
Gisteraand het hy begin met n uitslag op bobene en vandag is sy hele lyf met rooi kolle uitgeslaan. Kan dit die medikasie wees?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Eileen

Dit kan beslis as gevolg van die medikasie wees en ek stel voor dat jy jou dokter konsulteer om die medikasie te staak en 'n bloedtoets te doen om te bevestig of hy allergies is vir pennisillin produkte.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement